# SDR ASAA2022013137449

- Difficulty date: January 31, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 56,606 hours, 16,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 146A750232
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RH TRANSITION FROM FS 727 TO FS 767 CORRODED IN MULTIPLE LOCATIONS. GROUNDED - YES. REMOVED CORROSION FROM AFT PIT RH TRANSITION FROM FS 727 TO FC 767 AND TRANSITION WAS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2. FABRICATED AND INSTALLED NEW RH TRANSITION IAW B737-800 SRM 51-40-02-0G-0W=2" O=.040" R=.018" L=8" D=.022".
